for Kindle Fire, Apple, Android, Nook, Kobo, PC, Mac, BlackBerry ...

New to eBooks.com?

Learn more

Singularities of Differentiable Maps, Volume 2

Monodromy and Asymptotics of Integrals

Singularities of Differentiable Maps, Volume 2 by V.I. Arnold
Add to cart
US$ 89.95
Springer; May 2012
499 pages; ISBN 9780817683436
Read online, or download in secure PDF format
Title: Singularities of Differentiable Maps, Volume 2
Author: V.I. Arnold; S.M. Gusein-Zade; A.N. Varchenko
 
Buy, download and read Singularities of Differentiable Maps, Volume 2 (eBook) by V.I. Arnold; S.M. Gusein-Zade; A.N. Varchenko today!